# SDR SWAA2024030847729

- Difficulty date: February 2, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 847+6;_10;+15;AND +20 AROUND FASTENER HOLES. AFT CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 847+6_10+15AND +20 AROUND FASTENER HOLES.<[01] REMOVED CORROSION PER SRM 53-60-15-1A-1 (0.046' REMAINING THICKNESS). SIDE PLATE (SHIELD) IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] REMOVED RH SHIELD (SIDE PLATE).;[03] DRILLED AND COUNTERSUNK NEW R/H SHIELD I.A.W. SRM 51-40-05 AND SRM 51-40-08.  NEED OK TO INSTALL;[04] OK TO INSTALL;[05] INSTALLED FASTENERS ON NEW RIGHT SIDE SHIELD I.A.W SRM 51-40-02.;[06] VERIFIED CORRECTIVE ACTION #5
